MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number TB5LT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # u4026v.Investigation summary: the analysis results found that a (b)(4) device was returned inside the package.The packaged was returned partially open from "peel here" area, the seal area was noted to be complete.Event could not be confirmed as the seal area was complete.In addition, two photos were also received for review.Upon visual inspection of two photos, the following was observed: the first photo shows a trocar inside of its package with product code (b)(4), lot # u4026v.The second photo shows a package from top view and it can be seen to be partially opened, however, the seal area could not be observed.Based on the photos no conclusion could be reached as to what may have caused the reported incident, the assignable cause of the reported complaint could not be determined.Please refer to the device analysis for full analysis details and conclusion.A manufacturing record evaluation was performed for the finished device lot/batch number, and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Damaged packaging.It was reported that during an unknown stomach surgery, before used on the patient, noted the packing was damaged(as the photo shows.) another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
BASX BLADELESS TROCAR 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key10242198
Report Number3005075853-2020-03395
Device Sequence Number11419266
Product Code GCJ
UDI-Device Identifier10705036003021
UDI-Public10705036003021
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberTB5LT
Device Catalogue NumberTB5LT
Device Lot NumberU4026V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2020
Initial Report FDA Received Date07/07/2020
Patient Sequence Number1